# SDR SWAA2022021064661

- Difficulty date: January 27, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CEILING EXIT SIGN DAMANGED. ; / [01] REMOVED AND REPLACED AFT LOWER CEILING EXIT SIGN ASPER B737-700 AMM 33-51-01-960-801; [02] VERIFIED STEP 1
